Generalizations of the theorems of Cartan and Greene-Krantz to complex manifolds
Do Duc Thai ; Tran Hue Minh
Illinois J. Math., Tome 48 (2004) no. 3, p. 1367-1384 / Harvested from Project Euclid
Publié le : 2004-10-15
Classification:  32H02,  32D20,  32Q45
@article{1258138516,
     author = {Do Duc Thai and Tran Hue Minh},
     title = {Generalizations of the theorems of Cartan and Greene-Krantz to complex manifolds},
     journal = {Illinois J. Math.},
     volume = {48},
     number = {3},
     year = {2004},
     pages = { 1367-1384},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1258138516}
}
Do Duc Thai; Tran Hue Minh. Generalizations of the theorems of Cartan and Greene-Krantz to complex manifolds. Illinois J. Math., Tome 48 (2004) no. 3, pp.  1367-1384. http://gdmltest.u-ga.fr/item/1258138516/